# SDR CALA2024020500317

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5502
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN STA 294.5 APPROX RBL 12 FLOOR SUPPORT HAS CORROSION REPAIRED FLOOR BEAM ON MAIN CABIN STA 294.5 REF B737-700 SRM 53- 10-51-2R-16 REPAIR 16 PAR 4 AND SRM 51-40-02-0G-0 DATA WAS TRANS CRIBED FROM PAPER DOC AERSALE WO 4135 NR 36528 .
